# SDR USAASB96058

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Attach Pin
- Condition: Disengaged
- Location: Nr 7 Te Flap
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FL 975 - AFTER TAKEOFF, CREW COULD NOT GET THE FLAPS TO RETRACT.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE ATTACH PIN FOR THE NR 7 FLAP JACKSCREW BACKED OUT, JAMMING THE FLAP TRANSMISSION.  THE PIN WAS REINSTALLED AND SECURED.  (M)
